# SDR EEJ2002F00003

- Difficulty date: May 2, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N78GH
- Make and model: Piper PA-31-350
- Aircraft serial: 317852121
- Engine: Lyc LTIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: LW12596
- Condition: Failed
- Location: Engine
- Part time: 716 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUFFERED WHAT APPEARS AS A CONNECTED ROD BOLT FAILURE OR ROD FAILURE.  ROD ASSY BROKE-NR 1 CYLINDER PAD AREA DAMAGED.  NOSE SECTION OF CASE BROKEN.
